# SDR SIMA2019042219001

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,645 hours, 40,964 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00624
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT BEGAN TO LOOSE PRESSURAZATION DURING CLIMB CABIN ALTITTUDE CONTINUED TO INCREASE UNTIL CLIMB STOPPED DESCENT BEGAN-C/A-DEFERRED AUTO AND MANUAL PRESSURAZATION M PROCEDURES C/W REF MEL 21-19 AUTH 040646DM-C. TS IAW 21-31-00-810-801-A REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB145 21-31-01 PERFORMED FUNCTION TEST OF AUTO MODE IAW 21-31-00-700-802-A AND FUNCTION TEST OF MANUAL MODE IAW 21-31-00-700-801-A BOTH OPS CHECK GOOD MEL ITEM RESTORED REVERSED M PROCEDURES
